Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Tiredness, heaviness in the eye, lightheadedness, dizziness, acidy feeling in the throat. What could this be?

Right now I feel quite tired, didn t hit me till about 7pm very heavy eyed, then a slight lightheadedness which turns to dizziness now and then if I turn too fast or soemthing. Slight acidy feeling in the back of my throat now and then if I burp and I do suffer from worrying too much and over thiinking things, for example the inter sickness bug my family got it but they are all recovering now, they are all still a bit tired, drained and other after effects and Maybe I have made my boidy believe something is happening because i panicked som ucgh about catching it? I only got home at 6pm this evening.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear sir,

It can be a symptoms indicating starting of viral fever and URTI seems to be there as a part of it . Consult a physician for that .

Dr. Shruti
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor